

SAARC Radiation Oncology Symposium: Educational Event & Planning Challenge (A Jaint Initiative of Oncology Club, Bargladesh & Radiation Knowledge, USA)

March 2021 (8)	durday), Session Time: 5 PM to 8 PM (UTC/GMT + 6 hours)	Moderator: AFN Kamal Uddin
Time	Tepic	Presenter
5.00 - 5.10 PM (10 Min)	Introduction to Oncology Club, Rangladesh & Radiation Knowledge, USA	AFM Kernel Uddin Oncology Club, Bengledesh
5.10 - 5.20 PM (10 Mi+)	About the Event	Abread Nobah RFSHRC, Saudi Arabia
5.20 - 5.40 PM (20 Min)	Keynote Speaker: Global Radiation Oncology: High impact Areas and Opportunities for Collaboration with the USA	Wilfred Ngwa Harvard Medical School, Harvard University, USA
6.00 PM (20 Min)	Roles of Professionals in Rediction Therapy	Salful Huq UPMC Hillman Cancer Center, USA
6.00 - 6.30 PM IS Min + 5 Min)	Decision Making Criteria in Radiation Oncology	Sarbani Ghosh Laskar TMH, India
6.30 - 7.00 PM IS Nin + 5 Min)	Breast Cancer: Current Practice in Redictherapy	Johann Tang Farrer Park Haspital, Singapore
7.00 - 7.30 PM IS Nin + 5 Mie)	Cervical Center: Current Practice in Redictherapy	Noha Jastaniyah KFSHRC, Saudi Acabia
7.50 - 8.00 PM	Japanese Experience in the Treatment of Ceruical Cancer	Tatsaya Ohno Gunma University, Japan

SAARC Radiation Oncology Symposium: Educational Event & Planning Challenge (A lost Initiative of Oncology Gub, Isingladeh & Radiation Knowledge, USA) Program Schedule

Time	Topic	Presenter (25 Min)	Sam-ups (5 Mie)	
5.00 - 5.30 PM	Immobilization & CT Simulation	Gurvinder Singh Wadhoven RGCIRC, India	S.X. Srivestave Apollo Hospital, India	
5.30 - 6.00 PM	Image Registration in Radiotherapy	K J Maria Das SGPGIMS, India	Gode Jeyent Sestri ACTREC, India	
6.00 - 6.30 PM	Target Delineation & Structure Segmentation	J P Agarwal TMH, India	KJ Maria Das SGPGI, India	
6.30 - 7.00 PM	Planning Techniques (20, 30 CRT, IMRT & VMAT) & Plan Evaluation	T Ganesh Manipal Hospital, India	Alessio Morganti University of Bologra Italy	
7.00 - 7.30 PM	Plan Approval and 2 rd Check	Bilal Jalal K75H, Saudi Arabia	Garwinder Singh Wadhawan RGORC, India	
7.30 - 8.00 PM	Image Guidance in Radiotheropy	K J Maria Das SGPGIMS, India	I P Agerwal TMP, India	

SAARC Radiation Oncology Symposium: Educational Event & Planning Challenge (A Joint Initiative of Oncology Club, langladesh & Radiation Knowledge, USA) Program Schedule

20 th March 2021 (1	petition Case 1: (Carcinoma of Breast) iaturday) Session Time: 5 PM to 8 PM (UTC/GMT + 6 h 1. Alexio Giuseppe Morganti		ator: Dr. AFM Kaesal Uddin
Time	Topic	Presenter	Sum-ups (5 Min)
5.00 - 5.30 PM	Case Presentation	Mostafa Aziz Samon Kannitola General Hospital, Bangladesh	
5.30 - 6.00 PM	Setup, Immobilization Tools & 4D Imaging (Breath- hold)	Vivin Frederick United Hospital, Bangladesh	Karthick Raj Meni United Hospital, Bergledesh
6.00-6.30PM	Treatment Planning & Plan Evaluation	Kerthick Raj Mani United Hospital, Bangladesh	Dr. Shahida Alam MCRH, Bangladesh
6.30-7.00PM	Plan Check, Treatment Delivery & Verification	Anizuzzemen Dhuiyen United Houpital, Bangladesh	Wvin Frederick United Hospital, Bargladech
7.00 - 7.30 PM	Planning Package & Guidelines, Dosimetric Scoring Griteria and Evaluation Process	Ahmad Nobah KFSHRC, Saudi Arabia	
7.30 - 8.00 PM	Discussion & Recommendation	Alessio Gluseppe Morganti University of Bologna, Italy	

NDN - Katoosi hellute of Concer Research & Rospitz, Shaka, Banglobah R7398C - The Gray Fakal Specialish Hespital and Research Center, Ryselb, Baod Antio

SAARC Radiation Oncology Symposium: Educational Event & Planning Challenge (A Joint Initiative of Oncology Club, Bangladsh & Radiation Knowledge, USA) Program Schedule

on Chair: Prof SKS	rivestave	Moderator: -	UCM Xernel uddin
Time	Topic	Presentation (25 Min)	Sum-ups (5 Min)
5.00 - 5.30 PM	Case Presentation	Sharif Alvred United Hospital, Bangladesh	
5.30 - 6.00 PM	Setup & Immobilization Tools	Servel Alim INMP; BAEC, Bengladeoh	Karthick Rej Mori United Hospital, Bangladesh
6.00 - 6.30PM	Treatment Planning & Plan Evaluation	Murugan A Exercare Hospital, Bangladesh	Dr.Aama Siddique NICRH, Bangladesh
6.30 - 7.00PM	Plan Check, Treatment Delivery & Verification	Mehnas Qamer SIOWCHERC Pakistan	A.F.M.Kamal Uddin United Hospital, Bangladesh
7.00- 7.30 PM	Planning Package & Guidelines, Dosimetric Scoring Criteria and Evaluation Process	Ahrsad Nobah KFSHRC, Secali Arabia	
7.30 - 8.00 PM	Discussion & Recommendation	S.K. Srivestave Apolio Hospital, India	
8.00 - 8.10 PM	Vote of Thanks		